ITEM METADATA RECORD
Title: Surface fitting using convex Powell-Sabin splines
Authors: Willemans, Karin ×
Dierckx, Paul #
Issue Date: Dec-1994
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:56 issue:3 pages:263-282
Abstract: Convexity conditions for Powell-Sabin splines are derived and an algorithm is presented for fitting a convex Powell-Sabin spline to a set of scattered data. Part of this algorithm deals with the elimination of as many redundant conditions as possible.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science